# SDR DALA2022021100911

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FOUND DOOR 2 LEFT ARMED LIGHT FLASHES WITH DOOR NOT ARMED. CORRECTIVE ACTION: FOUND PSEU INOP.REMOVED AND REPLACED PSEU AS PER B767-300 AMM 32-09. OPS NML. (2114436)
